# SDR SWIA20240319204

- Difficulty date: December 4, 2023
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 46,642 hours, 39,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA82364-REO 601R-57-21-2702 MXCODEID65934-PR - DENT FOUND ON LT WING FWD LOWER PLANK BETWEEN WS65.75-WS85.50 AND BETWEEN STR 19-STR 20. PERMENANT REPAIR DUE WITHIN 2100 HOUR PER REO 601R-57-21-3702., PART NUMBER:   - , SERIAL NUMBER: 7786, POSITION:    (C-CHECK RO 3/19/2024)   REPAIRED DENT  ON LT WING FWD LOWER PLANK BETWEEN WS65.75-WS85.50 AND BETWEEN STR 19-STR 20. PER REO 601R-57-21-3822 REV -- DATE 2024-02-29.COMPLIED WITH 51-900-1003-SKYCOMPLIED WITH M-337
